# SDR UIEA2020062801431

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,271 hours, 15,340 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 54348
- Condition: Malfunctioned
- Location: Observers
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND OBSERVER O2 MASK WILL NOT STOP FREE FLOWING DURING TEST.( REMOVED AND REPLACED 2ND OBSERVER O2 MASK PER AMM 35-11-51. OPS CHECK GOOD. )
